# SDR DHL2003754007

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Will Not Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT, LOWER AFT BODY OVERHEAT WILL NOT TEST.  BULB TESTED GOOD.  TRANSFERRED TO DMI 12918 IAW B727 MEL 26-10-2 CAT-C, PLACARDS INSTALLED.  REF DMI 12918 LOWER AFT BODY OVERHEAT WILL NOT TEST.  BULB TESTED OK.  CLEANED AND RESEATED CONNECTOR AS PER WPM 20-60-1.  SYSTEM TESTED GOOD IAW M/M 26-14-01.  THIS ACTION CLEARS DMI 12918.
